# SDR SWAA2023033021427

- Difficulty date: March 28, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 23,250 hours, 11,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVER AFT GALLEY SERVICE DOOR INOP<[01] R&R EMERGENCY LIGHT CHARGER AND BATTERY PACK AT R/H POSITION IN AFT GALLEY FDR CEILING COMPARTMENT IAW AMM 33-51-06
